# SDR CALA2014062091323

- Difficulty date: June 18, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 86,049 hours, 24,776 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CREASE BEAM ATTACH PLATE AT BS 1178, LBL 64 IN MAIN CABIN.  R & R CREASE BEAM ATTACH PLATE AT BS 1178, LBL 64 IN MAIN CABIN.
